Convex hull of spheres and convex hull of disjoint convex polytopes

Karavelas, Menelaos I. and Seidel, Raimund and Tzanaki, Eleni (2013) Convex hull of spheres and convex hull of disjoint convex polytopes. Computational Geometry: Theory and Applications, Elsevier, 46 (6). pp. 615-630.

This is the latest version of this item.

[img] Text
acmac-0292.pdf

Download (505Kb)
Official URL: http://dx.doi.org/10.1016/j.comgeo.2013.02.001
Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Depositing User: Prof. Menelaos Karavelas
Date Deposited: 05 Mar 2014 16:28
Last Modified: 26 Oct 2017 04:20
URI: http://preprints.acmac.uoc.gr/id/eprint/292

Available Versions of this Item

Actions (login required)

View Item View Item